bibtype |
J -
Journal Article
|
ARLID |
0365505 |
utime |
20240103195648.6 |
mtime |
20111031235959.9 |
WOS |
000297088200035 |
DOI |
10.1016/j.spl.2011.08.018 |
title
(primary) (eng) |
Invariant dependence structures and Archimedean copulas |
specification |
|
serial |
ARLID |
cav_un_epca*0257616 |
ISSN |
0167-7152 |
title
|
Statistics & Probability Letters |
volume_id |
81 |
volume |
12 (2011) |
page_num |
1995-2003 |
publisher |
|
|
keyword |
Archimedean copula |
keyword |
Tail dependence |
keyword |
Clayton model |
author
(primary) |
ARLID |
cav_un_auth*0213278 |
name1 |
Durante |
name2 |
F. |
country |
IT |
|
author
|
ARLID |
cav_un_auth*0235508 |
name1 |
Jaworski |
name2 |
P. |
country |
PL |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
full_dept (cz) |
Ekonometrie |
full_dept |
Department of Econometrics |
department (cz) |
E |
department |
E |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
garant |
G |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
source |
|
cas_special |
project |
project_id |
GAP402/11/0378 |
agency |
GA ČR |
ARLID |
cav_un_auth*0273630 |
|
research |
CEZ:AV0Z10750506 |
abstract
(eng) |
We consider a family of copulas that are invariant under univariate truncation. Such a family has some distinguishing properties: it is generated by means of a univariate function; it can capture non-exchangeable dependence structures; it can be easily simulated. Moreover, such a class presents strong probabilistic similarities with the class of Archimedean copulas from a theoretical and practical point of view. |
reportyear |
2012 |
RIV |
BA |
permalink |
http://hdl.handle.net/11104/0200734 |
mrcbT16-e |
STATISTICSPROBABILITY |
mrcbT16-f |
0.553 |
mrcbT16-g |
0.099 |
mrcbT16-h |
8.6 |
mrcbT16-i |
0.0137 |
mrcbT16-j |
0.469 |
mrcbT16-k |
2468 |
mrcbT16-l |
272 |
mrcbT16-q |
34 |
mrcbT16-s |
0.763 |
mrcbT16-y |
14.94 |
mrcbT16-x |
0.6 |
mrcbT16-4 |
Q2 |
mrcbT16-B |
17.655 |
mrcbT16-C |
24.569 |
mrcbT16-D |
Q4 |
mrcbT16-E |
Q3 |
arlyear |
2011 |
mrcbU34 |
000297088200035 WOS |
mrcbU63 |
cav_un_epca*0257616 Statistics & Probability Letters 0167-7152 1879-2103 Roč. 81 č. 12 2011 1995 2003 Elsevier |
|